# SDR USAASB97122

- Difficulty date: May 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N519AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23705
- System (JASC): 3234 · Landing Gear Selector
- Part: Lock Solenoid
- Part number: 42006028305
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MCO - FL2219 - AFTER TAKEOFF FROM MCO, CAPTAIN REPORTED THAT THE LANDING GEAR HANDLE WOULD NOT MOVE PAST THE 'OFF' POSITION.  (HANDLE WOULD NOT MOVE TO THE 'UP' POSITION).  FLIGHT RETURNED TO FIELD MCO AND LANDED WITHOUT FURTHER INCIDENT. AFTER LANDING, AIRCRAFT TAXIED TO THE GATE NORMALLY.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR CONTROL LEVER LOCK SOLENOID.  OPERATIONAL CHECK GOOD.  (M)
